# SDR IPXA2020042454593

- Difficulty date: April 23, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 18,708 hours, 11,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Obstructed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** ** EMERGENCY DECLARED ** LANDED WITHOUT INCIDENT ** TRAILING EDGE FLAPS JAMMED IN THE STOWED 0 POSITION. DEFERRED DISCEPANCY PER FERRY PERMIT NO 9001 C/W ENGINEERING MAINTENANCE ACTIONS PER FORM 52-19-014A.FOUND FOD LODGED IN #2 FLAP CARRIAGE.  REMOVED FOD.  NO DEFECTS NOTED.  FLAPS OPS CHECKED GOOD PER AMM 27-50-00-0301. D705396 CLOSED.
